# SDR 01FDEA00127

- Difficulty date: February 15, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR-329 FOUND CRACK IN FRAME AT BS 540, RBL 3, WL 156.  *S/D*  REMOVED, REPLACED, FAB, ALODINED AND PRIMED PER FEDEX SRM 51-40-3 FIG 1 AND 51-20-1 FIG 3 & 7, 51-30-2, 51-10-2.
